Alert archive / Nevada / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 2, NWS Elko, NV

April 4, 2006Elko County, Nevada

NWS Elko, NV issued this severe thunderstorm warning at Apr 4, 2006, 3:29 PM PDT for Elko County, Nevada. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 4, 2006, 3:29 PM PDT (22:29 UTC)
Expired
Apr 4, 2006, 4:15 PM PDT
In force
46 min
Issued by
NWS Elko, NV
Area
Counties, with a storm outline in the text

County Elko County, NV

The radar

The Elko radar (KLRX), 119 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Boise Airport, ID (KBOI), launched 12:00Z, 10.5 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Boise Airport, ID at 12:00Z on 2006-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Boise Airport, ID at 12:00Z on 2006-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -81 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
710 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
-81 m²/s²
0-3 km storm-relative helicity
213 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KLKN 042229
SVRLKN
NVC007-042315-
/O.NEW.KLKN.SV.W.0002.060404T2229Z-060404T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ELKO NV
329 PM PDT TUE APR 4 2006

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN ELKO COUNTY IN NORTHEAST NEVADA

* UNTIL 415 PM PDT

* AT 325 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS
  STORM WAS LOCATED OVER NORTHWESTERN ELKO COUNTY...OR ABOUT 30 MILES
  SOUTHWEST OF OWYHEE...AND MOVING NORTH AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL NORTHWESTERN ELKO COUNTY AT 340 PM PDT

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR STRONG WINDS...DESTRUCTIVE HAIL...AND DEADLY
CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A 
SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4168 11674 4165 11650 4199 11638 4198 11669

$$

TT
1 follow-up statement
000 
WWUS55 KLKN 042249
SVSLKN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
348 PM PDT TUE APR 4 2006

NVC007-042315-
/O.CON.KLKN.SV.W.0002.000000T0000Z-060404T2315Z/
ELKO NV-
348 PM PDT TUE APR 4 2006

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 415 PM PDT FOR
NORTHWESTERN ELKO COUNTY...

AT 347 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED OVER EXTREME NORTHWESTERN ELKO COUNTY...OR 
ABOUT 10 MILES WEST OF OWYHEE...MOVING NORTH AT 25 MPH. 

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR STRONG WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4168 11674 4165 11650 4199 11638 4198 11669

$$

TT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Elko, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 2:20 PM PDT, 1 hour 9 minutes earlier.

Area forecast discussion, Apr 4, 2:20 PM PDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ELKO NV
220 PM PDT TUE APR 4 2006

.SYNOPSIS...A WEATHER SYSTEM WILL CONTINUE TO BRING RAIN...SNOW...
WINDS...AND A RISK FOR THUNDERSTORMS THOUGH WEDNESDAY. ADDITIONAL
WEATHER DISTURBANCES WILL MOVE THROUGH THE GREAT BASIN BRINGING
ADDITIONAL PERIODS OF RAIN AND SNOW THROUGH EARLY NEXT WEEK.
&&

.SHORT TERM...BRUTAL. CONVECTIVE ACTIVITY CONTINUING ACROSS THE
REGION WITH A VARIETY OF WX ACROSS THE GREAT BASIN ATTM. CURRENTLY...
HAVE SHOWERS AND THUNDERSTORMS CONTINUING ACROSS MOST OF HUMBOLDT
COUNTY WITH SCATTERED SHOWERS AND TSTORMS ACROSS THE REST OF THE
CWFA. JUST HAD TVS ALARM GO OFF AND TSTORM CURRENTLY JUST EAST OF
PARADISE VALLEY DOES HAVE RESPECTABLE ROTATION VELOCITY. CI SHIELD IN
SE PART OF FORECAST AREA INHIBITING DEVELOPMENT AND WITH CLOUD COVER
CONTINUING TO PUT UP A DECENT FIGHT OVER THE REGION WHICH HAS
INHIBITED DEVELOPMENT GIVEN FAVORABLE JET SUPPORT...AVAILABLE
MOISTURE...LLVL LIFT...AND STEEP LAPSE RATES. HOW MUCH MOISTURE DO WE
HAVE...WELL...THE DEWPT VALUES ACROSS THE CWFA ARE HIGHER THAN ELKOS
HIGH TEMPS IN THE MIDDLE OF MARCH.

REGARDING THE WINDS...WITH STRONG LLVL JET ACROSS CENTRAL NV AND SFC
PRESSURE GRADIENT THAT CONTINUES TO TIGHTEN WILL KEEP WIND ADVISORY
AND HIGH WIND WORDING GOING THROUGH TONIGHT. TONOPAH BEEN ON THE
VERGE OF HIGH WIND WARNING AND EXPECT THEM TO REMAIN THAT WAY
THROUGH THE EVENING WITH WINDS ALONG HIGHWAY 50 CORRIDOR REMAINING
IN ADVISORY CRITERIA THROUGH 4Z TONIGHT AS WELL.

FOR TONIGHT INTO WEDNESDAY...WITH CONTINUED INSTABILITY WILL ADD
TSTORM WORDING THROUGH THE EVENING HOURS BEFORE THE FOCUS CHANGES TO
PRECIP. WILL SEE PRECIP THROUGHOUT THE NIGHT...BUT WITH COLDER AIR
WORKING INTO THE REGION NEAR 12Z WILL SEE SNOW LEVEL FALL TO 5500-
6000 FEET ACROSS MOST OF NRN AND CNTRL NV. WITH H7 LOW AND S/WV
ENERGY MOVING THROUGH NRN NV ON WEDNESDAY EXPECT SOLID PRECIP AMTS
GIVEN JET SUPPORT AND LLVL LIFT PLUS BEAUTIFUL CONV/DIV COUPLET OVER
THE REGION. WITH LLVL FOCUS ALONG SFC FRONT WILL CONTINUE WITH SNOW
ADVISORY AS IS. DO NOT BELIEVE ELKO ITSELF WILL REACH CRITERIA ON
WEDNESDAY...BUT SPRING CREEK...ESPECIALLY TOWARDS THE HORSE PALACE...
THAT IS A DIFFERENT STORY. COULD BE A TOUGH TREK TO WORK IN THE
MORNING FOR A LOT OF THE CWFA.

AS SYSTEM STARTS TO LIFT OUT LATE WEDNESDAY NIGHT WILL SEE RESIDUAL
MOISTURE COMBINE WITH SYNOPTIC NW FLOW TO BRING UPSLOPE PRECIP TO
NRN MTNS OF ELKO COUNTY AND PORTIONS OF WHITE PINE COUNTY. DEPENDING
ON RESIDUAL MOISTURE COULD SEE RESPECTABLE SNOW AMTS EARLY ON
THURSDAY AS WELL.

WILL SEE S/WV UPPER RIDGE MOVE ACROSS THE GREAT BASIN THURSDAY AND
FRIDAY BRINGING A BRIEF DRY SPELL AND QUICK WARM-UP. WILL SEE TEMPS
WARM UP TOWARDS NORMAL VALUES WHICH WILL BE NICE IN ITSELF...THOUGH
THE HYDRO CONCERNS THAT IT WILL RAISE COULD EASILY OFFSET THE
BENIGN WEATHER. THOUGH CAN NOT BE TOO SURPRISED BY THIS AS ELKO IS
ALREADY 6TH FOR THE WETTEST WATER YEAR THROUGH APRIL (WHICH BEGINS
IN OCTOBER). IF WE GET A THIRD OF AN INCH OF PRECIP ELKO CRACKS
THE TOP FIVE. THIS COULD BE DONE BY THIS TIME TOMORROW. 0.75 INCHES
FOR THE REST OF THE MONTH WOULD MAKE THIS THE 3RD WETTEST ON RECORD.
GOING TO BE TOUGH TO BEAT 1900 (NEED 3.75 INCHES TO BREAK ALL-TIME
RECORD) AND 1901 (NEED 2.75 INCHES FOR SECOND ALL TIME)...BUT AT THIS
RATE ANYTHING IS POSSIBLE GIVEN ALL THESE APRIL SHOWERS. FEHRN

.LONG TERM...FRIDAY NIGHT THROUGH TUESDAY...LONG RANGE PATTERN
RESEMBLING MORE OF A MID WINTER TYPE SCENARIO. SPRING WILL SOON
ARRIVE THOUGH...MAYBE IN PHOENIX AT THIS RATE. BY LATE THIS WEEK...
MEDIUM RANGE MODELS SHOW SHORT-LIVED AMPLIFIED RIDGING BREAKING DOWN
AS WEAK INITIAL U/L TROUGH PUSHES NE OUT OF NRN CALIF...ALLOWING MAIN
U/L TROUGH TO DIG SWRD ALONG CALIF AND OREGON COAST...AND THEN PUSH
INLAND. DECENT U/L DYNAMICS WITH THIS SYSTEM...AS 100KT JET PUSHES
ACROSS NRN AND CNTRL NV LATE SATURDAY AND INTO SUNDAY. THIS IS A
COLDER SYSTEM ALSO...WHICH WILL ALLOW PRIMARY PRECIP TYPE TO BE
SNOW...COULD SEE SNOW ADVISORY CONDITIONS AS WELL. LOWERED MAX TEMPS
DURING THE WEEKEND WELL BELOW SEASON NORMS. ONLY GOOD NEWS IS COLDER
AIR WILL LIMIT RAPID SNOW MELT...WHICH WILL LOWER CONCERNS FOR
FLOODING...THEN AGAIN THIS COULD ONLY BE DELAYING THE INEVITABLE WITH
ALL THE SNOWPACK IN THE MOUNTAINS. U/L TROUGH WEAKENS AS IT PUSHES
EAST INTO THE ROCKY MOUNTAIN REGION MONDAY....BEFORE...YES YOU
GUESSED IT...NEXT COLDER PACIFIC SYSTEM DIGS SOUTHEAST OUT OF THE
GULF OF ALASKA MONDAY NIGHT...BRINGING MORE SNOW AND RAIN TO THE AREA
TUESDAY. ALL MODELS IN VERY GOOD AGREEMENT WITH THIS SYSTEM...WITH
IMPRESSIVE -12 TO -16C 700MB TEMPS ENTERING CALIF/OREGON BY TUESDAY
NIGHT. THIS SYSTEM HAS THE POTENTIAL TO PRODUCE HEAVY SNOW ACROSS THE
AREA...MAINLY NE AND CNTRL NV. WILL KEEP A CLOSE EYE ON IT FOR NOW.
INCREASED POPS TO 35 TO 45 PCT THROUGH DAY 7. KEPT MIN TEMPS NEAR
NORMAL...JUST BECAUSE OF CLOUD COVER. LOWERED MAX TEMPS TO 10 DEGREES
BELOW NORMAL...AND THAT COULD STILL BE 5 TO 10 DEGREES TOO WARM. CPC
STILL PREDICTING BELOW NORMAL TEMPS AND ABOVE AVERAGE PRECIP INTO THE
3RD WEEK OF APRIL. TRUDEL

.AVIATION...WITH EVERYTHING GOING ON...MAIN CONCERN IS THE NEXT 12
HOURS. ADDED TS TO ALL TAF SITES. ISOLATED TSTORMS CONTINUE TO FORM
ACROSS THE GREAT BASIN...AND SHOULD BECOME WIDELY SCATTERED IN
COVERAGE BY LATER THIS AFTERNOON. INCREASED WINDS AT KTPH AND KELY
FOR 40 TO 50 KT GUSTS AND SUSTAINED SOUTHERLY WINDS BETWEEN 3O TO 40
KTS INTO THIS EVENING. BESIDES TS AND HIGH WINDS...EXPECTING VFR TO
MVFR CONDITIONS INTO TONIGHT. NEXT CONCERN WILL BE HEAVY PRECIP BAND
THAT WILL MOVE THROUGH THE AREA AFTER MIDNIGHT.  TT

&&

.HYDROLOGY...LOTS OF CONCERNS HERE. CURRENTLY HAVE FLOOD WATCH FOR
MAJORITY OF HUMBOLDT RIVER FROM PALISADE EAST. WILL CONTINUE WITH
THIS WATCH AS RIVERS ANTICIPATED TO RISE MORE OVER THE NEXT FEW DAYS
WITH FLOODING ISSUES AT LEAST A DAY OUT FOR MAJORITY OF THE HUMBOLDT
RIVER. WILL ISSUE FLOOD WARNING FOR MARYS RIVER AT DEETH...OR TWIN
BUTTES DEPENDING ON WHAT NAME YOU LIKE...AS RIVER IS EXPECTED TO RISE
ABOVE FLOOD STAGE IN NEXT 24 HOURS. ANOTHER AREA OF CONCERN IS
LAMOILLE CREEK. CURRENTLY IT IS WELL BELOW MONITOR STAGE...BUT WITH
POTENTIAL FOR PRECIP TRAINING WITH RELATIVE WARMTH IN THE MIDSLOPES
AS LAMOILLE SNOTEL WAS 47 AT NOON AT 7700 FEET...COULD ERODE AWAY
GOOD CHUNK OF LLVL SNOWPACK IN THE NEXT FEW DAYS. MIGHT BE JUMPING AT
SHADOWS A BIT HERE...BUT POSSIBLE DOES EXIST AND WILL NEED TO
MONITOR.

NOW FOR THE ACTUAL STATEMENTS THAT ARE ALREADY OUT FOR BATTLE
MOUNTAIN AND COMUS REGIONS. RIVERS AT THESE POINTS CURRENTLY NEAR
OR SLIGHTLY ABOVE FLOOD STAGE WITH LEVELS EXPECTED TO RISE GRADUALLY
OVER THE NEXT 48 HOURS. WILL TOUCH UP CURRENT STATEMENT FOR THESE
POINTS AS FORECAST IS VERIFYING WELL ATTM. SHOULD I MENTION JARBIDGE
RIVER IS WITHIN HALF A FOOT OF MONITORING STAGE? FEHRN

&&

.LKN WATCHES/WARNINGS/ADVISORIES...
RNOFLWLKN FOR MARYS RIVER NEAR DEETH THROUGH FRIDAY AFTERNOON.
RNOFLSLKN FOR HUMBOLDT RIVER FROM PALISADE WEST TO BATTLE MOUNTAIN
THROUGH FRIDAY AFTERNOON.
RNOFFALKN FOR REMAINDER OF NVZ036 PLUS NVZ031-032-034.
HIGH WIND WARNING FOR NVZ013 THROUGH 8PM.
WIND ADVISORY FOR NVZ035-037 THROUGH 6PM.
RNOWSWLKN FOR NVZ013-031-032-034-035-036-037.
Hazardous weather outlook, Apr 4, 4:49 AM PDT, 10 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ELKO NV
449 AM PDT TUE APR 4 2006

NVZ030-036-051200-
HUMBOLDT COUNTY-NORTHERN LANDER AND NORTHERN EUREKA COUNTIES-
449 AM PDT TUE APR 4 2006

THIS OUTLOOK IS FOR NORTHERN AND CENTRAL NEVADA

.DAY ONE...TODAY AND TONIGHT

THE HUMBOLDT RIVER WEST OF PALISADE THROUGH WINNEMUCCA WILL BE NEAR
FLOOD STAGE TODAY AND TONIGHT. A LOW PRESSURE SYSTEM MOVING THROUGH
NORTHERN AND CENTRAL NEVADA TODAY WILL BRING SUBSTANTIAL
PRECIPITATION. THIS...COMBINED WITH WARM TEMPERATURES...POSES A
THREAT FOR EXCESSIVE RUNOFF FROM SNOWMELT BEING REALIZED IN RIVERS
AND STREAMS. SEE PRODUCTS RNOFLWLKN AND RNOFFALKN FOR ADDITIONAL
INFORMATION ON THIS FLOOD SITUATION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE NEXT IN A SERIES OF WEATHER SYSTEMS WILL MOVE OVER THE GREAT
BASIN WEDNESDAY. SIGNIFICANT SNOWFALL IS EXPECTED ABOVE 6000 FEET FOR
NORTH CENTRAL NEVADA WEDNESDAY. THE HUMBOLDT RIVER WEST OF PALISADE
THROUGH WINNEMUCCA IS EXPECTED TO REACH FLOOD STAGE LATE
WEDNESDAY...AND PALISADE MAY APPROACH FLOOD STAGE LATE IN THE
WEEK. OTHER SMALLER RIVERS AND STREAMS ACROSS NORTHERN AND CENTRAL
NEVADA MAY ALSO REACH FLOOD STAGE THIS WEEK. SEE PRODUCTS RNOFLWLKN
AND RNOFFALKN FOR ADDITIONAL INFORMATION ON THIS FLOOD SITUATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT SIGNIFICANT WEATHER CONDITIONS
ACCORDING TO STANDARD OPERATING PROCEDURES.

NVZ031-032-034-051200-
NORTHERN ELKO COUNTY-RUBY MOUNTAINS/EAST HUMBOLDT RANGE-
SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY-
449 AM PDT TUE APR 4 2006

.DAY ONE...TODAY AND TONIGHT

THE HUMBOLDT RIVER FROM DEETH TO PALISADE WILL BEGIN RISING TODAY DUE
TO SUBSTANTIAL PRECIPITATION FALLING ACROSS THE AREA CREATING AN
INCREASE IN SNOWMELT RUNOFF. OTHER RIVERS AND STREAMS WILL ALSO BE
RISING IN RESPONSE TO THE PRECIPITATION. SEE PRODUCT RNOFFALKN FOR
ADDITIONAL INFORMATION ON THIS FLOOD SITUATION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE NEXT IN A SERIES OF WEATHER SYSTEMS WILL MOVE OVER THE GREAT
BASIN WEDNESDAY. SIGNIFICANT SNOWFALL IS EXPECTED ABOVE 6000 FEET FOR
MOST OF ELKO COUNTY WEDNESDAY AND WEDNESDAY NIGHT...ESPECIALLY THE
RUBY MOUNTAINS AND NORTHERN ELKO COUNTY. THE HUMBOLDT RIVER FROM
DEETH TO PALISADE WILL CONTINUE TO RISE. OTHER RIVERS AND STREAMS
WILL ALSO BE RISING. SEE PRODUCT RNOFFALKN FOR ADDITIONAL INFORMATION
ON THIS FLOOD SITUATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT SIGNIFICANT WEATHER CONDITIONS
ACCORDING TO STANDARD OPERATING PROCEDURES.

NVZ013-035-037-051200-
NORTHERN NYE COUNTY-SOUTHERN LANDER AND SOUTHERN EUREKA COUNTIES-
WHITE PINE COUNTY-
449 AM PDT TUE APR 4 2006

.DAY ONE...TODAY AND TONIGHT

A POTENT LOW PRESSURE SYSTEM WILL CONTINUE TO AFFECT CENTRAL
NEVADA TODAY WITH STRONG WINDS. WITH MOISTURE MOVING INTO THE AREA...
AND SNOW LEVELS LOWERING...SUBSTANTIAL SNOWFALL IS EXPECTED ABOVE
6000 FEET TONIGHT. SEE PRODUCTS RNONPWLKN AND RNOWSWLKN FOR
ADDITIONAL INFORMATION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SIGNIFICANT SNOWFALL WILL CONTINUE ABOVE 6000 FEET WEDNESDAY AS
LOW PRESSURE CONTINUES TO MOVE THROUGH CENTRAL NEVADA. SEE PRODUCT
RNOWSWLKN FOR ADDITIONAL INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT SIGNIFICANT WEATHER CONDITIONS
ACCORDING TO STANDARD OPERATING PROCEDURES.

LW

The office that day

Everything else NWS Elko, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 5:08 AM PDTSnow AdvisoryLKNElko, Eureka, Humboldt, Lander, White Pine48 hr
Apr 4, 12:31 PM PDTHigh Wind WarningLKN7 hr
Apr 4, 2:41 PM PDTSevere Thunderstorm WarningLKNElko, Humboldt66 days

Nearby

Severe Thunderstorm Warnings in Nevada, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.